# SDR HEEA966539

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 305731365
- Condition: Defective
- Location: Eng Torque
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POINTER GOING ALL OVER WITH VOLTAGE ALSO MAKES CLICKING SOUND.  POINTS AT FLOOR WHEN OFF.  POINTER DOES NOT SPIN.  READS NO TORQUE.
